| Model Number |
989803137631 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
03/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
Event or Problem Description
The customer reported that the fetal spiral electrode caused a laceration to fetal head requiring repair and possibly resulting in permanent scarring.The device was in use and patient has skin injury.
Event or Problem Description
Additional Manufacturer Narrative
Philips reached out for more information regarding the incident and to see if the product was available for return.We were informed by the customer that the device was discarded and was not available for evaluation.Without the material being returned, we are not able to perform an evaluation to determine the cause of the reported incident.Per the attached email from the customer the newborn received sutures to repair the laceration.The customer stated that the newborn received sutures to repair the laceration.No follow up information was provided.If additional information is later obtained, the complaint will be reopened.H3 other text : it was discarded.